# SDR N6WA2016110201

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 30,406 hours, 20,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE. CYCLED DOOR HANDLE, MESSAGE CLEARED, OPS CHECK GOOD IAW AMM 52-21-00.
